Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Some special types of solutions of a class of the (N+1)-dimensional nonlinear wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 卷号: 56, 期号: 6, 页码: 1569-1579
Authors:  Wang, Deng-Shan;  Yan, Zhenya;  Li, Hongbo
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
sine-cosine-Gordon equation  double sinh-Gordon equation  separation transformation  Soliton solution  separation transformation approach  
Backlund transformations for the initial problems of Nizhnich and Nizhnich-Novikov-Veselov equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2003, 卷号: 40, 期号: 1, 页码: 15-18
Authors:  Su, HL;  Wang, ML;  Qin, MZ
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Backlund transformation  initial problem  Nizhnick equation  Nizhnich-Novikov-Veselov equation  homogeneous balance method  
backlimdtransformationsfortheinitialproblemsofnizhnichandnizhnichnovikovveselovequations 期刊论文
communicationsintheoreticalphysics, 2003, 卷号: 40, 期号: 1, 页码: 15
Authors:  Su Hongling;  Wang Mingliang;  Qin Mengzhao
Favorite  |  View/Download:49/0  |  Submit date:2020/01/10